A member asked:

I took two green tea pills and forgot that i took them and took 2 ibuprofen pm what do i do i'm getting kinda nervous any suggestions?

A doctor has provided 1 answer
Dr. Alan Kelly answered

Specializes in Internal Medicine

You'll be fine: The green tea is a stimulant, but the Benadryl (diphenhydramine) in your ibuprofen PM is a sedative. So they'll tend to cancel each other's potential side effects. And the ibuprofen is an anti-inflammatory & not dangerous in combo with the others. You'll be fine, maybe an upset stomach at the worst. And think about med combos & side effects in the future. Taking Sudafed w/ your green tea could've been very bad

Answered 7/31/2014

3.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question